MAUDE Adverse Event Report: QUEST MEDICAL, INC. MPS 2 CONSOLE; CPBP HEAT EXHANGER

QUEST MEDICAL, INC. MPS 2 CONSOLE; CPBP HEAT EXHANGER
Model Number 5201260
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/04/2017
Type of Reportable Event Malfunction
Event or Problem Description
The hospital perfusionist reported an issue he encountered with the mps console during use.He stated that the console was displaying an error code for "air in heat exchanger." the manufacturer's field service engineer (fse) was onsite and verified the occurrence of the error code in the console's log data.The fse was unable to duplicate the issue during a wet lab while at the facility.The fse replaced the fluid level sensor as a preventive measure.

Brand Name
MPS 2 CONSOLE
Common Device Name
CPBP HEAT EXHANGER
Manufacturer (Section D)
QUEST MEDICAL, INC.
one allentown parkway
allen TX 75002
MDR Report Key6536036
Report Number1649914-2017-00041
Device Sequence Number13640729
Product Code DTR
UDI-Device Identifier20634624521265
UDI-Public20634624521265
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K041979
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number5201260
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2017
Initial Report FDA Received Date05/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;